Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces


Abstract views: 6 / PDF downloads: 3

Authors

  • R. A. Rashwan Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
  • S. M. Saleh Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt

Keywords:

Common fixed point, rational contractions, ordered partial metric spaces, dominating and dominated mappings

Abstract

The aim of this paper is to prove some common fixed point theorems for four mappings satisfying $(\psi,\varphi)$-weak contractions involving rational expressions in ordered partial metric spaces. Our results extend, generalize and improve some well-known results in the literature. Also, we give two examples to illustrate our results.

Downloads

Published

15-09-2014

How to Cite

R. A. Rashwan, & S. M. Saleh. (2014). Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces. International Journal of Mathematics And Its Applications, 2(3), 29–51. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/309

Issue

Section

Research Article